MathSciNet Relay Station
MathSciNet bibliographic data
MR1489593 46E15 (31B30)
Pavlović, Miroslav Decompositions of $L^p$ and Hardy spaces of polyharmonic functions. J. Math. Anal. Appl. 216 (1997), no. 2, 499–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement